# SDR CALA2022042901097

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N37474
- Make and model: Boeing 737924ER
- Aircraft serial: 31648
- Aircraft time: 29,319 hours, 10,323 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Hydromech Unit
- Part number: 442653
- Condition: Failed
- Location: Eng 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PER CREW BRIEF OF AIR RETURN:  RT ENGINE WILL NOT PRODUCE COMMANDED THRUST AT HIGH SETTINGS.  96.8 COMMANDED, 84.7 WAS THE HIGHEST ACHIEVED. THRUST LEVER MOVED FREELY, NO BINDING. AUTO THROTTLE DISCONNECTED MULTIPLE TIMES. UPDATED PRECAUTIONARY PARTS LIST, MAIN FUEL PUMP AND ASSOCIATED PACKINGS. C/W IDT REQUIREMENT FOR #2 ENGINE FUEL PUMP PACKAGE INSTALLATION REF AMM 73-11-01-400-801-F00 UP TO AND COMPLETED STEP 3.H (17)F , NEED TO COMPLETE STEPS 3 .I, J AND K. PERFORMED FIM 73-05-TASK 808 ENGINE TAKEOFF THRUST IS LOW, AS PERFORMED FIM TASK 73-05 TASK 808 UP TO AND INCLUDING STEP AS PER FIM TASK 73-05 TASK 808 PARA F, WILL NEED TO PERFORM TEST REMOVED FUEL PUMP PACKAGE AS PER 73-11-01-000-801-FOO INSTALLED FUEL PUMP PACKAGE ON #2 ENG AS PER AMM PER FIM TASK NOTED REGULATOR DISCRETES READS 3 WHILE RUNNING E(6)(A)2). FOUND FUEL PUMP IMPELLER NOT ROTATING. 5. REF MM-71-00-00-700-813(POWER ASSURANCE CHECK) 73-11-01-400-801-F00 UP TO AND INCLUDING STEP 3.H(17)(F). NEED ENGINE.  AS PER FIM TASK EITHIER FAULT IS WITH TRA SYSTEM OR TO CONTINUE ON STEPS 3.I, J AND K. THURST LEVER ADJUSTMENT IS REQUIRED. ADD EMP:U243567,U263274 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1925895  SN OFF 0845 TT # 1948328  SN OFF 5844 UNIT, HYDROMECH  OFF 29-7321-9-0012 0845 ON 29-7321-9-0012 2601 PUMP, MAIN FUEL  OFF 29-7311-9-0001 5844 ON 29-7311-9-0001 6874 PERFORMED OPS AND LEAK CHECK GOOD AT THIS TIME. NO LEAK NOTED WORK PERFOMED  IAW 73-11-01-400-801-F00 UP TO AND COMPLETED STEP 3 .I, J AND K. C/W I
